Ask an expert
Question

27 Sep 2007

Very Strange Period
I've been on Diane for the past three months and my periods have been fine, they didn't even change when I first started using the pill. I was supposed to get my period on Tuesday and it came but it was very thick and very dark in colour, my period normally lasts about four to five days but this time it was just for one day and now i'm only getting a very thick, almost black substance. What's wrong???
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill does make periods lighter. This is probably the cause.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19368 votes
Vote